On Column-Convex and Convex Carlitz Polyominoes

Toufik Mansour, Reza Rastegar, Armend Sh Shabani

Research output: Contribution to journalArticlepeer-review


In this paper, we introduce and study Carlitz polyominoes. In particular, we show that, as n grows to infinity, asymptotically the number of (1)column-convex Carlitz polyominoes with perimeter 2n is (Formula presented.)(2)convex Carlitz polyominoes with perimeter 2n is (Formula presented.)

Original languageEnglish
Pages (from-to)889-898
Number of pages10
JournalMathematics in Computer Science
Issue number4
StatePublished - Dec 2021

Bibliographical note

Publisher Copyright:
© 2021, The Author(s), under exclusive licence to Springer Nature Switzerland AG.


  • Carlitz polyominoes

ASJC Scopus subject areas

  • Computational Mathematics
  • Computational Theory and Mathematics
  • Applied Mathematics


Dive into the research topics of 'On Column-Convex and Convex Carlitz Polyominoes'. Together they form a unique fingerprint.

Cite this